Alert archive / Nebraska / Winter Storm Watches in 2012
Winter Storm Watch 1, NWS North Platte, NE
NWS North Platte, NE issued this winter storm watch at Feb 1, 2012, 2:18 PM MST for 22 counties in Nebraska. It took effect at Feb 2, 2012, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 1, 2012, 2:18 PM MST (21:18 UTC)
- In effect from
- Feb 2, 2012, 11:00 PM MST
- Expired
- Feb 2, 2012, 1:58 PM MST
- In force
- Issued by
- NWS North Platte, NE
All 22 counties
Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 45 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2182 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
275 WWUS43 KLBF 012118 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM CST WED FEB 1 2012 ...WINTER STORM POSSIBLE LATE THURSDAY NIGHT INTO SATURDAY... .A STRONG STORM SYSTEM WILL IMPACT PORTIONS OF THE CENTRAL PLAINS BEGINNING THURSDAY NIGHT AND CONTINUING INTO THE DAY SATURDAY. AT THIS TIME...THE STORM TRACK WOULD INDICATE THE POTENTIAL FOR SNOW ACCUMULATIONS IN EXCESS OF 6 INCHES FOR PARTS OF SOUTHWEST INTO CENTRAL NEBRASKA. IN ADDITION...WINDY CONDITIONS ON FRIDAY AND FRIDAY NIGHT COULD CAUSE REDUCED VISIBILITIES DUE TO BLOWING SNOW. THERE REMAINS UNCERTAINTY IN THE EXACT STORM TRACK...WHICH COULD LEAD TO CHANGES IN THE FORECAST SNOWFALL. IN ADDITION...WARM AIR AHEAD OF THE SYSTEM COULD CAUSE SOME OF THE PRECIPITATION TO FALL AS RAIN RATHER THAN SNOW...WHICH WOULD ALSO IMPACT TOTAL SNOWFALL AMOUNTS. CURRENTLY THE HEAVIEST SNOW LOOKS TO FALL SOUTH OF A LINE FROM CHAPPELL TO BARTLETT. NEZ027>029-037-038-056>059-069>071-021000- /O.NEW.KLBF.WS.A.0001.120203T0600Z-120204T1800Z/ LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...TAYLOR...BURWELL...BARTLETT... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 318 PM CST WED FEB 1 2012 /218 PM MST WED FEB 1 2012/ ...WINTER STORM WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY MORNING. * TIMING...PRECIPITATION WILL BEGIN FALLING ACROSS THE AREA THURSDAY NIGHT AND WILL CONTINUE INTO THE DAY SATURDAY. THE PRECIPITATION IS EXPECTED TO BEGIN FALLING AS RAIN THEN SWITCH OVER TO SNOW FRIDAY MORNING. * SNOW ACCUMULATIONS...LOCATIONS THAT ARE MOST LIKELY TO RECEIVE TOTAL AMOUNTS OF 6 INCHES OR GREATER WILL BE FROM SOUTHWEST INTO CENTRAL NEBRASKA. THE LOCATION OF THE HIGHER SNOW AMOUNTS MAY CHANGE IF THE STORM TRACK DIFFERS FROM THE CURRENT PROJECTIONS. * WIND...NORTHERLY WINDS OF 20 TO 30 MPH ARE POSSIBLE WHICH COULD CAUSE VISIBILITY RESTRICTIONS DUE TO BLOWING SNOW. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE WITH THIS STORM...INCLUDING ICY ROADS AND REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BROOKS
3 follow-up statements
732 WWUS43 KLBF 020946 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 AM CST THU FEB 2 2012 ...WINTER STORM LIKELY LATE TONIGHT INTO SATURDAY... .A POTENT WINTER STORM SYSTEM WILL IMPACT PORTIONS OF THE CENTRAL PLAINS BEGINNING LATE TONIGHT AND CONTINUING THROUGH FRIDAY AND INTO THE DAY SATURDAY. AT THIS TIME...THE STORM TRACK WOULD INDICATE THE POTENTIAL FOR SNOW ACCUMULATIONS OF 8 TO 12 INCHES FOR SOUTHWEST INTO CENTRAL NEBRASKA...AND 4 TO 8 INCHES FOR AREAS TO THE NORTH ACROSS THE CENTRAL SANDHILLS. IN ADDITION...WINDY CONDITIONS ON FRIDAY AND FRIDAY NIGHT COULD CAUSE LOW VISIBILITIES OF A QUARTER MILE OR LESS AND POSSIBLE BLIZZARD CONDITIONS DUE TO SNOW AND BLOWING SNOW. THERE REMAINS SOME UNCERTAINTY IN THE EXACT STORM TRACK...WHICH COULD LEAD TO CHANGES IN THE FORECAST SNOWFALL. IN ADDITION... WARM AIR AHEAD OF THE SYSTEM COULD CAUSE SOME OF THE PRECIPITATION TO FALL AS RAIN RATHER THAN SNOW...WHICH WOULD ALSO IMPACT TOTAL SNOWFALL AMOUNTS. NEZ038-058-059-069>071-022215- /O.CAN.KLBF.WS.A.0001.120203T0600Z-120204T1800Z/ /O.NEW.KLBF.BZ.A.0001.120203T0600Z-120205T0000Z/ CUSTER-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 346 AM CST THU FEB 2 2012 /246 AM MST THU FEB 2 2012/ ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. THE WINTER STORM WATCH HAS BEEN CANCELLED. * TIMING...PRECIPITATION WILL BEGIN FALLING ACROSS THE AREA LATE TONIGHT AS RAIN OR SNOW AND WILL TRANSITION TO ALL SNOW FRIDAY MORNING. SNOW...MODERATE TO HEAVY AT TIMES FRIDAY AND FRIDAY NIGHT...SHOULD BEGIN TO DIMINISH ON SATURDAY. * SNOW ACCUMULATIONS...SIGNIFICANT SNOWFALL ACCUMULATIONS OF 8 TO 12 INCHES WILL BE POSSIBLE FROM SOUTHWEST INTO CENTRAL NEBRASKA. THE SNOW AMOUNTS MAY CHANGE IF THE STORM TRACK DIFFERS FROM THE CURRENT PROJECTIONS. * WIND...NORTHERLY WINDS OF 20 TO 35 MPH ARE POSSIBLE WHICH COULD CAUSE BLIZZARD CONDITIONS TO DEVELOP DUE TO HEAVY SNOW AND BLOWING SNOW. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING THE POTENTIAL FOR SIGNIFICANT BLOWING AND DRIFTING OVER ROADS AND SIGNIFICANTLY REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$ NEZ008>010-022>026-035-036-022215- /O.EXB.KLBF.WS.A.0001.120203T0600Z-120205T0000Z/ BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR- MCPHERSON- INCLUDING THE CITIES OF...AINSWORTH...BASSETT...ONEILL... OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON 346 AM CST THU FEB 2 2012 /246 AM MST THU FEB 2 2012/ ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * TIMING...PRECIPITATION WILL BEGIN FALLING ACROSS THE AREA LATE TONIGHT AS RAIN OR SNOW AND WILL TRANSITION TO ALL SNOW FRIDAY MORNING. SNOW...MODERATE TO HEAVY AT TIMES FRIDAY AND FRIDAY NIGHT...SHOULD BEGIN TO DIMINISH ON SATURDAY. * SNOW ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES WILL BE POSSIBLE. THE SNOW AMOUNTS MAY CHANGE IF THE STORM TRACK DIFFERS FROM THE CURRENT PROJECTIONS. * WIND...NORTHERLY WINDS OF 20 TO 30 MPH ARE POSSIBLE WHICH COULD CAUSE VISIBILITY RESTRICTIONS DUE TO SNOW AND BLOWING SNOW. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE WITH THIS STORM...INCLUDING BLOWING AN DRIFTING OVER ROADS AND REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NEZ027>029-037-056-057-022215- /O.EXT.KLBF.WS.A.0001.120203T0600Z-120205T0000Z/ LOUP-GARFIELD-WHEELER-LOGAN-DEUEL-KEITH- INCLUDING THE CITIES OF...TAYLOR...BURWELL...BARTLETT... STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA 346 AM CST THU FEB 2 2012 /246 AM MST THU FEB 2 2012/ ...WINTER STORM WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE WINTER STORM WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * TIMING...PRECIPITATION WILL BEGIN FALLING ACROSS THE AREA LATE TONIGHT AS RAIN OR SNOW AND WILL TRANSITION TO ALL SNOW FRIDAY MORNING. SNOW...MODERATE TO HEAVY AT TIMES FRIDAY AND FRIDAY NIGHT...SHOULD BEGIN TO DIMINISH ON SATURDAY. * SNOW ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 6 TO 10 INCHES WILL BE POSSIBLE. THE SNOW AMOUNTS MAY CHANGE IF THE STORM TRACK DIFFERS FROM THE CURRENT PROJECTIONS. * WIND...NORTHERLY WINDS OF 20 TO 35 MPH ARE POSSIBLE WHICH COULD CAUSE SIGNIFICANTLY REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING BLOWING AN DRIFTING OVER ROADS AND SIGNIFICANTLY REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROBERG
060 WWUS43 KLBF 022056 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 256 PM CST THU FEB 2 2012 ...WINTER STORM CONDITIONS LIKELY OVERNIGHT TONIGHT THROUGH SATURDAY... .A POTENT WINTER STORM WILL CROSS THE CENTRAL AND SOUTHERN PLAINS OVERNIGHT TONIGHT THROUGH FRIDAY NIGHT. BY THE TIME...SNOW FALL TAPERS OFF SATURDAY...3 TO 12 INCHES OF SNOW IS LIKELY...WITH THE HEAVIEST AMOUNTS OVER SOUTHWESTERN AND PORTIONS OF CENTRAL NEBRASKA. IN ADDI TON TO SNOW...GUSTY WINDS...WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...REDUCING VISIBILITIES AND MAKING TRAVEL HAZARDOUS. NEZ058-069-031000- /O.UPG.KLBF.BZ.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.BZ.W.0001.120203T0600Z-120205T0000Z/ PERKINS-CHASE- INCLUDING THE CITIES OF...GRANT...IMPERIAL 156 PM MST THU FEB 2 2012 ...BLIZZARD WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...PRECIPITATION WILL CHANGE OVER TO SNOW AFTER MIDNIGHT...BECOMING HEAVY AT TIMES LATE TONIGHT INTO FRIDAY...SNOW WILL BEGIN TO TAPER OFF SATURDAY. * SNOW ACCUMULATIONS...SIGNIFICANT SNOWFALL ACCUMULATIONS OF 8 TO 12 INCHES IS LIKELY OVER CHASE AND PERKINS COUNTY. * WIND...NORTHERLY WINDS OF 20 TO 35 MPH ARE LIKELY...CAUSING BLIZZARD CONDITIONS TO DEVELOP DUE TO HEAVY SNOW AND BLOWING SNOW. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING THE POTENTIAL FOR SIGNIFICANT BLOWING AND DRIFTING OVER ROADS AND SIGNIFICANTLY REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ NEZ056-057-031000- /O.UPG.KLBF.WS.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.BZ.W.0001.120203T0600Z-120205T0000Z/ DEUEL-KEITH- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA 156 PM MST THU FEB 2 2012 ...BLIZZARD WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...PRECIPITATION WILL CHANGE OVER TO SNOW AFTER MIDNIGHT...BECOMING HEAVY AT TIMES LATE TONIGHT INTO FRIDAY...SNOW WILL BEGIN TO TAPER OFF SATURDAY. * SNOW ACCUMULATIONS...SIGNIFICANT SNOWFALL ACCUMULATIONS OF 8 TO 12 INCHES IS LIKELY OVER CHASE AND PERKINS COUNTY. * WIND...NORTHERLY WINDS OF 20 TO 35 MPH ARE LIKELY...CAUSING BLIZZARD CONDITIONS TO DEVELOP DUE TO HEAVY SNOW AND BLOWING SNOW. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING THE POTENTIAL FOR SIGNIFICANT BLOWING AND DRIFTING OVER ROADS AND SIGNIFICANTLY REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ NEZ038-059-070-071-031000- /O.UPG.KLBF.BZ.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.WS.W.0001.120203T1200Z-120205T0000Z/ CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 256 PM CST THU FEB 2 2012 ...WINTER STORM WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 PM CST SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN WILL CHANGE OVER TO SNOW FRIDAY MORNING...AND WILL INCREASE IN INTENSITY FRIDAY AFTERNOON AND FRIDAY NIGHT. LOOK FOR SNOW TO TAPER OFF TO FLURRIES ON SATURDAY. * SNOW ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 5 TO 10 INCHES ARE LIKELY WITH THE HEAVIEST AMOUNTS OVER FRONTIER...SOUTHEASTERN LINCOLN...AND SOUTHERN CUSTER COUNTY. * WIND...NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH ARE POSSIBLE. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING THE POTENTIAL FOR BLOWING AND DRIFTING OVER ROADS AND REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ NEZ022-026>029-035>037-031000- /O.UPG.KLBF.WS.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.WS.W.0001.120203T1200Z-120205T0000Z/ GARDEN-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN- INCLUDING THE CITIES OF...OSHKOSH...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON 256 PM CST THU FEB 2 2012 /156 PM MST THU FEB 2 2012/ ...WINTER STORM WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ FRIDAY TO 6 PM CST /5 PM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 PM CST SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN WILL CHANGE OVER TO SNOW FRIDAY MORNING...AND WILL INCREASE IN INTENSITY FRIDAY AFTERNOON AND FRIDAY NIGHT. LOOK FOR SNOW TO TAPER OFF TO FLURRIES ON SATURDAY. * SNOW ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 4 TO 9 INCHES ARE LIKELY WITH THE HEAVIEST AMOUNTS OVER GARFIELD AND WHEELER COUNTIES. * WIND...NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH ARE POSSIBLE. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING THE POTENTIAL FOR BLOWING AND DRIFTING OVER ROADS AND REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ NEZ008>010-023>025-031000- /O.UPG.KLBF.WS.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.WW.Y.0002.120203T1200Z-120205T0000Z/ BROWN-ROCK-HOLT-GRANT-HOOKER-THOMAS- INCLUDING THE CITIES OF...AINSWORTH...BASSETT...ONEILL... HYANNIS...MULLEN...THEDFORD 256 PM CST THU FEB 2 2012 /156 PM MST THU FEB 2 2012/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ FRIDAY TO 6 PM CST /5 PM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ FRIDAY TO 6 PM CST /5 PM MST/ SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN WILL CHANGE OVER TO SNOW FRIDAY MORNING...AND WILL INCREASE IN INTENSITY FRIDAY NIGHT. LOOK FOR SNOW TO TAPER OFF TO FLURRIES ON SATURDAY. * SNOW ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY WITH THE HEAVIEST AMOUNTS OVER THOMAS...AND SOUTHERN PORTIONS OF ROCK...BROWN AND HOLT COUNTIES. * WIND...NORTHERLY WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 30 MPH ARE POSSIBLE. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY...INCLUDING THE POTENTIAL FOR BLOWING AND DRIFTING OVER ROADS AND REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO SNOW AND STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ BUTTLER
349 WWUS43 KLBF 022058 CCA WSWLBF URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 258 PM CST THU FEB 2 2012 ...WINTER STORM CONDITIONS LIKELY OVERNIGHT TONIGHT THROUGH SATURDAY... .A POTENT WINTER STORM WILL CROSS THE CENTRAL AND SOUTHERN PLAINS OVERNIGHT TONIGHT THROUGH FRIDAY NIGHT. BY THE TIME...SNOW FALL TAPERS OFF SATURDAY...3 TO 12 INCHES OF SNOW IS LIKELY...WITH THE HEAVIEST AMOUNTS OVER SOUTHWESTERN AND PORTIONS OF CENTRAL NEBRASKA. IN ADDITION TO SNOW...GUSTY WINDS...WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...REDUCING VISIBILITIES AND MAKING TRAVEL HAZARDOUS. NEZ058-069-031015- /O.UPG.KLBF.BZ.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.BZ.W.0001.120203T0600Z-120205T0000Z/ PERKINS-CHASE- INCLUDING THE CITIES OF...GRANT...IMPERIAL 158 PM MST THU FEB 2 2012 ...BLIZZARD WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...PRECIPITATION WILL CHANGE OVER TO SNOW AFTER MIDNIGHT...BECOMING HEAVY AT TIMES LATE TONIGHT INTO FRIDAY...SNOW WILL BEGIN TO TAPER OFF SATURDAY. * SNOW ACCUMULATIONS...SIGNIFICANT SNOWFALL ACCUMULATIONS OF 8 TO 12 INCHES IS LIKELY OVER CHASE AND PERKINS COUNTY. * WIND...NORTHERLY WINDS OF 20 TO 35 MPH ARE LIKELY...CAUSING BLIZZARD CONDITIONS TO DEVELOP DUE TO HEAVY SNOW AND BLOWING SNOW. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING THE POTENTIAL FOR SIGNIFICANT BLOWING AND DRIFTING OVER ROADS AND SIGNIFICANTLY REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ NEZ056-057-031015- /O.UPG.KLBF.WS.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.BZ.W.0001.120203T0600Z-120205T0000Z/ DEUEL-KEITH- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA 158 PM MST THU FEB 2 2012 ...BLIZZARD WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...PRECIPITATION WILL CHANGE OVER TO SNOW AFTER MIDNIGHT...BECOMING HEAVY AT TIMES LATE TONIGHT INTO FRIDAY...SNOW WILL BEGIN TO TAPER OFF SATURDAY. * SNOW ACCUMULATIONS...SIGNIFICANT SNOWFALL ACCUMULATIONS OF 8 TO 12 INCHES IS LIKELY OVER CHASE AND PERKINS COUNTY. * WIND...NORTHERLY WINDS OF 20 TO 35 MPH ARE LIKELY...CAUSING BLIZZARD CONDITIONS TO DEVELOP DUE TO HEAVY SNOW AND BLOWING SNOW. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING THE POTENTIAL FOR SIGNIFICANT BLOWING AND DRIFTING OVER ROADS AND SIGNIFICANTLY REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ NEZ038-059-070-071-031015- /O.UPG.KLBF.BZ.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.WS.W.0001.120203T1200Z-120205T0000Z/ CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 258 PM CST THU FEB 2 2012 ...WINTER STORM WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 PM CST SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN WILL CHANGE OVER TO SNOW FRIDAY MORNING...AND WILL INCREASE IN INTENSITY FRIDAY AFTERNOON AND FRIDAY NIGHT. LOOK FOR SNOW TO TAPER OFF TO FLURRIES ON SATURDAY. * SNOW ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 5 TO 10 INCHES ARE LIKELY WITH THE HEAVIEST AMOUNTS OVER FRONTIER...SOUTHEASTERN LINCOLN...AND SOUTHERN CUSTER COUNTY. * WIND...NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH ARE POSSIBLE. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING THE POTENTIAL FOR BLOWING AND DRIFTING OVER ROADS AND REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ NEZ022-026>029-035>037-031015- /O.UPG.KLBF.WS.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.WS.W.0001.120203T1200Z-120205T0000Z/ GARDEN-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN- INCLUDING THE CITIES OF...OSHKOSH...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON 258 PM CST THU FEB 2 2012 /158 PM MST THU FEB 2 2012/ ...WINTER STORM WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ FRIDAY TO 6 PM CST /5 PM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 PM CST SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN WILL CHANGE OVER TO SNOW FRIDAY MORNING...AND WILL INCREASE IN INTENSITY FRIDAY AFTERNOON AND FRIDAY NIGHT. LOOK FOR SNOW TO TAPER OFF TO FLURRIES ON SATURDAY. * SNOW ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 4 TO 9 INCHES ARE LIKELY WITH THE HEAVIEST AMOUNTS OVER GARFIELD AND WHEELER COUNTIES. * WIND...NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH ARE POSSIBLE. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY WITH THIS STORM...INCLUDING THE POTENTIAL FOR BLOWING AND DRIFTING OVER ROADS AND REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ NEZ008>010-023>025-031015- /O.UPG.KLBF.WS.A.0001.120203T0600Z-120205T0000Z/ /O.NEW.KLBF.WW.Y.0002.120203T1200Z-120205T0000Z/ BROWN-ROCK-HOLT-GRANT-HOOKER-THOMAS- INCLUDING THE CITIES OF...AINSWORTH...BASSETT...ONEILL... HYANNIS...MULLEN...THEDFORD 258 PM CST THU FEB 2 2012 /158 PM MST THU FEB 2 2012/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ FRIDAY TO 6 PM CST /5 PM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ FRIDAY TO 6 PM CST /5 PM MST/ SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN WILL CHANGE OVER TO SNOW FRIDAY MORNING...AND WILL INCREASE IN INTENSITY FRIDAY NIGHT. LOOK FOR SNOW TO TAPER OFF TO FLURRIES ON SATURDAY. * SNOW ACCUMULATIONS...SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY WITH THE HEAVIEST AMOUNTS OVER THOMAS...AND SOUTHERN PORTIONS OF ROCK...BROWN AND HOLT COUNTIES. * WIND...NORTHERLY WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 30 MPH ARE POSSIBLE. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE LIKELY...INCLUDING THE POTENTIAL FOR BLOWING AND DRIFTING OVER ROADS AND REDUCED VISIBILITIES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO SNOW AND STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ BUTTLER
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm watch went out at Feb 1, 10:57 AM MST, 3 hours 21 minutes earlier.
Area forecast discussion, Feb 1, 10:57 AM MST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1157 AM CST WED FEB 1 2012 .AVIATION... /FOR 01.18Z TAF ISSUANCE/ VFR CONDITIONS WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THURSDAY AFTERNOON. WINDS WILL GENERALLY BE LIGHT...AND WILL SHIFT TO THE SOUTHEAST BY THURSDAY MORNING. ONLY SOME CIRRUS CLOUD COVER IS EXPECTED THROUGH 02.18Z. BEYOND THIS PERIOD...EXPECT TO SEE INCREASING AND THICKENING CLOUD COVER AS A SIGNIFICANT STORM SYSTEM CROSSES THE ROCKIES...LIFTING MOISTURE INTO THE CENTRAL PLAINS. SOUTHEAST WINDS ALSO LOOK TO BEGIN INCREASING THROUGH THURSDAY AFTERNOON AHEAD OF THIS SYSTEM. THERE IS THE POTENTIAL FOR DETERIORATING CONDITIONS FOR THURSDAY NIGHT AND FRIDAY...ESPECIALLY ACROSS SOUTHERN NEBRASKA. && .PREV DISCUSSION... /ISSUED 346 AM CST WED FEB 1 2012/ DISCUSSION...BIGGEST FORECAST CONCERN THIS MORNING IS THE POTENTIAL STORM THURSDAY NIGHT THROUGH SATURDAY. BEFORE THE POTENTIAL STORM...THE MILD WEATHER WILL CONTINUE THE NEXT TWO DAYS. HIGHS BOTH TODAY AND THURSDAY EXPECTED TO REACH THE UPPER 40S TO MID 50S. SOME HIGH CLOUDINESS IS EXPECTED...BUT OVERALL VERY PLEASANT WITH WINDS FAIRLY LIGHT. ALL EYES THEN ON STORM SYSTEM JUST MOVING ONTO THE WEST COAST EARLY THIS MORNING. NINETY PERCENT OF THE 00Z GFS ENSEMBLE MEMBERS GIVE SIGNIFICANT SNOW ACCUMULATION TO THE SOUTHERN HALF OF THE AREA...FROM ROUGHLY ONEILL TO OGALLALA AND POINTS SOUTH. DETERMINISTIC MODEL SOLUTIONS NOT IN QUITE AS GOOD OF AGREEMENT. THE 00Z GFS IS THE MOST DIRE SOLUTION...WITH STRONG WIND AND HEAVY SNOW FOR MUCH OF THE FORECAST AREA. THE 00Z NAM/ECMWF/GEM ALL POINT TO AREAS ROUGHLY SOUTHEAST OF AN ONEILL TO NORTH PLATTE TO IMPERIAL LINE TAKING THE BRUNT. ONE THING THE MODELS AGREE ON ARE GOOD JET DYNAMICS AND VERY STRONG DIVERGENCE ALOFT THAT DEVELOP THURSDAY NIGHT INTO FRIDAY. THIS AIDS IN DEVELOPMENT OF STRONG CONVECTION ACROSS THE SOUTHERN PLAINS. THIS CONVECTION COULD BE A POTENTIAL PLAYER IN HOW THE NORTHERN PART OF THE SYSTEM EVOLVES. HAVE DECIDED TO FORGO ANY WATCH WITH THIS FORECAST PACKAGE...AND REISSUE THE SPECIAL WEATHER STATEMENT. THE SYSTEM WILL UNDERGO GOOD UPPER AIR SAMPLING WITH THIS MORNING/S BALLOON LAUNCHES ON THE WEST COAST...AND HOPING THE 12Z DETERMINISTIC MODEL SOLUTIONS WILL CONVERGE ON AN OVERALL SOLUTION WITH THE BETTER UPPER AIR DATA. SYSTEM WILL BE SLOW TO EXIT THE AREA IN THE REX BLOCK UPPER AIR PATTERN...BUT BY SUNDAY EVENING THE SYSTEM SHOULD HAVE MOVED OFF TO THE EAST. CHILLY CONDITIONS EXPECTED EARLY NEXT WEEK IN THE WAKE OF THE SYSTEM WITH THE EXPECTED SNOW COVER. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && DISCUSSION...TAYLOR AVIATION...BROOKS
Hazardous weather outlook, Feb 1, 4:06 AM MST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 506 AM CST WED FEB 1 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-021115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 506 AM CST WED FEB 1 2012 /406 AM MST WED FEB 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG SLOW MOVING STORM SYSTEM WILL MOVE OUT OF THE ROCKIES AND ONTO THE CENTRAL AND SOUTHERN PLAINS...AFFECTING WESTERN AND NORTH CENTRAL NEBRASKA THURSDAY EVENING THROUGH SUNDAY. PRECIPITATION WILL BEGIN AS RAIN THURSDAY EVENING OVER WESTERN NEBRASKA AND THEN SPREAD EAST AND CHANGE TO SNOW OVERNIGHT. SNOW AND STRONG NORTH WINDS WILL CONTINUE OVER WESTERN NEBRASKA FRIDAY AND SATURDAY AND THEN GRADUALLY END THROUGH THE DAY SUNDAY. THERE IS STILL SOME UNCERTAINTY WITH THE TRACK OF THE STORM SYSTEM WHICH WILL AFFECT SNOWFALL ACCUMULATIONS. ALL OF WESTERN NEBRASKA WILL SEE SNOWFALL ACCUMULATIONS THIS WEEKEND WITH HEAVIER AMOUNTS EXPECTED OVER SOUTHWEST NEBRASKA SOUTH OF A LINE FROM BROKEN BOW TO OGALLALA. IF YOU ARE PLANNING TO TRAVEL ACROSS NEBRASKA THIS WEEKEND KEEP INFORMED WITH THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE POWER
Nearby
Winter Storm Watches in Nebraska, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.